MAUDE Adverse Event Report: MICROVENTION, INC. SCEPTER XC; ACCESS DEVICES

MICROVENTION, INC. SCEPTER XC; ACCESS DEVICES
Model Number BC0411XC-ID-700
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for return to the manufacturer for evaluation, but has not yet been returned.The alleged product issue could not be confirmed.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that during preparation, a foreign substance was noticed at the tip of the scepter balloon.The device was not used on the patient.
 
Event or Problem Description
See h10.
 
Additional Manufacturer Narrative
Additional information: d10, g4, g7, h2, h3, h6 (summary device evaluation ).Summary device evaluation: the investigation of the returned balloon catheter found a kink at 62cm from the strain relief and the polyimide ring dislodged within the distal end of the balloon, which is consistent with the alleged product issue.However, the polyimide ring is a component of the device and not a foreign object as described in the reported event.The physical evaluation of the device could not identify the exact conditions or circumstances that led to the polyimide ring dislodging, but this condition is consistent with the device experiencing forces over specification due to over inflation.No additional damage to the balloon was found during functional testing.

Brand Name
SCEPTER XC
Common Device Name
ACCESS DEVICES
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92565
Manufacturer Contact
terrence callahan
35 enterprise drive
aliso viejo, CA 92656
7142478000
MDR Report Key17313393
Report Number2032493-2023-00844
Device Sequence Number17161264
Product Code MJN
UDI-Device Identifier00842429103418
UDI-Public(01)00842429103418(11)230404(17)260331(10)0000344716
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121785
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberBC0411XC-ID-700
Device Catalogue NumberBC0411XC
Device Lot Number0000344716
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2023
Supplement Date Received by Manufacturer08/07/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown